# SDR DALA2023082306853

- Difficulty date: August 18, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N102DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50021
- Aircraft time: 10,591 hours, 4,981 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH ER/A 608252-14AD REV A. COMPLIED WITH ER/A 608252-14AD REV A. (LP# 2924591)
